# SDR SWIA2019031245618

- Difficulty date: March 11, 2019
- Submitted: March 12, 2019
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 41,676 hours, 35,495 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Holder
- Condition: Defective
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SMOKE AND SPARKS COMING FROM EXIT ROW LIGHT ON RIGHT SIDE OF ISLE. (FLT 5306) CLOSED FOUND SIDEWALL LIGHT HOLDER AT ROW 7 CD AND 8 CD  AFT END TO BE BLACK WITH THE SMELL OF BURNT ELECTRICAL. REMOVED AND WIRED IN NEW SIDEWALL LIGHT HOLDER IAW AMM. SIDEWALL LIGHT HOLDER RIVETED IN AND OPS CHECKED GOOD.
